Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

GENERALIZED GAUSSIAN QUADRATURE FORMULAS WITH CHEBYSHEV NODES

Ying-guang Shi
Journal of Computational Mathematics
Vol. 17, No. 2 (MARCH 1999), pp. 171-178
Stable URL: http://www.jstor.org/stable/43692771
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
GENERALIZED GAUSSIAN QUADRATURE FORMULAS WITH CHEBYSHEV NODES
Preview not available

Abstract

Explicit expressions of the Cotes numbers of the generalized Gaussian quadrature formulas for the Chebyshev nodes (of the first kind and the second kind) and their asymptotic behavior are given.

Page Thumbnails

  • Thumbnail: Page 
[171]
    [171]
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178